# SDR SWAA2022021500083

- Difficulty date: April 11, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N776WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30591
- Aircraft time: 62,658 hours, 36,705 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Delaminated
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON INTERIOR PNL AT HOLES 21;34;35 (PNL 193B) / REPLACED PANEL 193B WITH ROBBED PART FROM A/C 719 REF AMM 53-51-21
